# SDR DLM88961107

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked Up
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD BRAKE OVERHEATED ON TAKEOFF, RETURNED TO ATL.  REPLACED NR 2 BRAKE DUE TO BEING LOCKED UP.  ALSO, REPLACED BOTH LT MLG WHEEL ASSYS.
